# SDR CTASRD2011001

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 72,212 hours, 17,481 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 56,371 hours, 14,089 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315T300151
- Condition: Deformed
- Location: Thrust Reverser
- Part time: 1,491 hours, 542 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315T350021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 2 INBOARD THRUST REVERSER SLEEVE HALF IS DEFORMED DUE TO RUBBING WITH THE THRUST REVERSER BLOCKER DOORS IN FOUR PLACES.  DEFORMATION RANGES FROM ONE INCH, TO .375 OF AN INCH.
